# SDR QXEA0202183

- Difficulty date: December 14, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,626 hours, 4,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SCRATCH ON HORIZONTAL STAB, LEFT HAND SIDE, TOP, NEAR TIP.  REPAIRED IAW HORIZON AIR EA 6-55-20.
